# SDR YENA2025033100349

- Difficulty date: March 26, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N986JB
- Make and model: Airbus A321-231
- Aircraft serial: 07907
- Aircraft time: 31,502 hours, 6,193 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: HTE2000021
- Part serial: 26175779
- Condition: Failed
- Location: Fuel Sys
- Part time: 31,502 hours, 6,193 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2223, JFK-LAX. (AIRCRAFT DIVERTED TO ORD) '37 MINUTES AFTER TAKEOFF RECEIVED FUEL L WING TK OVERFLOW ECAM. COMPLIED WITH ECAM RECEIVED ECAM MULTIPLE TIMES. LOGGED FUEL USED/FOB UPON LANDING, WE WERE MISSING 1,340 LBS OF FUEL; REF TSM 28-26-00-810-8087-A. PERFORMED BITE TEST IAW AMM 28-46-00. NO DEFECTS NOTED. FOUND FUEL CONTROL VALVE ACTUATOR (11QL) TO BE FAULTY. REF LOGPAGE 4221989-1 (REF TSM 28-26-00-810-804. PERFORMED OPS TEST IAW AMM 28-26-00-8109804. FOUND FUEL CONTROL VALVE ACTUATOR TO BE FAULTY. REMOVED AND REPLACED FUEL CONTROL VALVE ACTUATOR 11QL IAW AMM 28-26-51. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.) FOR CORRECTIVE ACTION.'
